# SDR 2006UALA00468

- Difficulty date: March 12, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,108 hours, 10,261 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Misdrilled
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AILERON, INBOARD SECTION LEADING EDGE ATTACH FITTING MISDRILLED.  S/D*  THE SUBJECT FITTING WAS MISDRILLED DURING INSTALLATION.  REPAIRED PER TIMCO REO-G11452.
